# SDR FDEA201105031696

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N510X
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 640 TO STN 780, RBL 24.75 IS MISMATCHED IN HEIGHT TO OTHER   TRACKS.  REPAIR CARRIED OUT IAW EA F-5320-149242 (SEAT TRACK HEIGHT DIFFERENCE REWORK AND CORROSION FOUND AT BS 640 TO BS780, LBL 45.50 TO RBL 45.50). THIS IS CLASSIFIED AS A MAJOR ALTERATION.
